Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Norman L. Alling
Title: Real elliptic curves
Additional book information: Mathematics Studies, Vol. 54, North-Holland Publishing Company, Amsterdam, 1981, xii + 350 pp., $36.25 US/Dfl. 85.00 paperback. ISBN 0-4448-6233-1.

References [Enhancements On Off] (What's this?)

  • 1. N. L. Alling and N. Greenleaf, Klein surfaces and real algebraic function fields, Bull. Amer. Math. Soc. 75 (1969), 869-872. MR 251213
  • 2. N. L. Alling and N. Greenleaf, Foundations of the theory of Klein surfaces, Springer-Verlag, Berlin and New York, 1971. MR 333163
  • 3. E. T. Bell, Men of mathematics, Simon and Schuster, New York, 1937.
  • 4. C. Chevalley, Introduction to the theory of algebraic functions of one variable, Math. Surveys, no. 6, Amer. Math. Soc., Providence, R. I., 1951. MR 42164
  • 5. Harvey Cohn, Introductory remarks on complex multiplication, Internat. J. Math. Math. Sci. 5 (1982), no. 4, 675–690. MR 679410, https://doi.org/10.1155/S0161171282000623
  • 6. C. F. Gauss, Gedenkband anlässlich des 100, Todestag, (H. Reichardt, ed.), Berlin, 1957.
  • 7. K. Hensel and G. Landsberg, Theorie der algebraischen Funktionen einer Variablen, Chelsea, New York, 1965.
  • 8. F. Klein, On Riemann 's theory of algebraic functions and their integrals, Dover, New York, 1963. MR 158068
  • 9. M. Schiffer and D. C. Spencer, Functionals of finite Riemann surfaces, Addison-Wesley, Reading, Mass., 1957.
  • 10. C. L. Siegel, Topics in function theory, Wiley, New York, 1969.
  • 11. E. T. Whittaker, A treatise on the analytical dynamics of particles and rigid bodies, Dover, New York, 1944. MR 10813

Review Information:

Reviewer: Harvey Cohn
Journal: Bull. Amer. Math. Soc. 8 (1983), 380-385
DOI: https://doi.org/10.1090/S0273-0979-1983-15133-9
American Mathematical Society